# SDR ABXA010908

- Difficulty date: May 9, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 58,319 hours, 35,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: 5910130392
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD NR 2 TEE HAD 2 VERTICAL CRACKS APPROXIMATELY 1 INCH IN LENGTH AT LONGERON 14 RIGHT AND LONGERON 16 RIGHT.  REPLACED THE NR 2 TEE IAW EA 53120033-006 AND REA D953-44179.
